# SDR HEEA0015336

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 2430 · DC Generating System
- Part: Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMMETER DEFLECTS NEGATIVE WHENEVER VHF IS KEYED.
